|Symptoms with HIV
Jul 20, 2011
Having HIV almost 11 years now, what would cause stomach problems, diarrhea, nausea, some discoloration in face and neck? Losing up to 20 lbs in 2 months?
| Response from Dr. Henry
A wide range of HIV -related, treatment related, and non-HIV problems could contribute to your symptoms so you need a comprehensive by your HIV specialist and/or primary care doctor evaluation to sort out what is going on. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vomiting After Drinking Water Worried I Have HIV
- White Bumps On Penis After Masturbation Worried I Have HIV
- White Bumps On Penis After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Tongue After Sex With Hooker Condom Broke Worried I Have HIV
- Can You Get Std's From ?
- Cephalexin Cure Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.